Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 8, NWS San Diego, CA

March 27, 2016

NWS San Diego, CA issued this small craft advisory at Mar 27, 2016, 12:36 PM PDT. It took effect at Mar 28, 2016, 11:02 AM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 12:36 PM PDT (19:36 UTC)
In effect from
Mar 28, 2016, 11:02 AM PDT
Expired
Mar 29, 2016, 11:00 PM PDT
In force
36 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

715 
WHUS76 KSGX 271936
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1236 PM PDT SUN MAR 27 2016

...GUSTY WINDS AND STEEP SEAS LATE MONDAY THROUGH TUESDAY...

.A LOW PRESSURE SYSTEM MOVING INTO THE GREAT BASIN AREAS WILL
CREATE GUSTY WEST TO NORTHWEST WINDS OVER THE SAN DIEGO COUNTY COASTAL
WATERS MONDAY AFTERNOON THROUGH MOST OF TUESDAY...AS WELL AS STEEP
SEAS NEAR OR ABOVE 10 FEET. CONDITIONS WILL IMPROVE LATE TUESDAY
NIGHT THROUGH WEDNESDAY.

PZZ775-280400-
/O.NEW.KSGX.SC.Y.0008.160328T2100Z-160330T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1236 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 11 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 11 PM PDT
TUESDAY. 

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT.

* WAVES/SEAS...RISING TO 9 TO 13 FEET LATE MONDAY...THEN LOWERING
  TO 6 TO 9 FEET DURING THE DAY TUESDAY. DOMINANT PERIOD OF AROUND
  9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-280400-
/O.NEW.KSGX.SC.Y.0008.160329T0000Z-160329T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
1236 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM MONDAY TO 11 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 11 AM PDT
TUESDAY. 

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT. 

* WAVES/SEAS...COMBINED SEAS RISING TO 7 TO 11 FEET WITH A
  DOMINANT PERIOD OF AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON
7 follow-up statements
993 
WHUS76 KSGX 280403
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
903 PM PDT SUN MAR 27 2016

...GUSTY WINDS AND STEEP SEAS LATE MONDAY THROUGH TUESDAY...

.A LOW PRESSURE SYSTEM MOVING INTO THE GREAT BASIN AREAS WILL
CREATE GUSTY WEST TO NORTHWEST WINDS OVER THE SAN DIEGO COUNTY
COASTAL WATERS MONDAY AFTERNOON THROUGH MOST OF TUESDAY...AS WELL
AS STEEP SEAS NEAR OR ABOVE 10 FEET. CONDITIONS WILL IMPROVE LATE
TUESDAY NIGHT THROUGH WEDNESDAY.

PZZ775-281300-
/O.CON.KSGX.SC.Y.0008.160328T2100Z-160330T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
903 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
11 PM PDT TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT. LOCAL
  GUSTS 30 TO 35 KT NEAR SAN CLEMENTE ISLAND MONDAY EVENING.

* WAVES/SEAS...RISING TO 9 TO 13 FEET LATE MONDAY...THEN 
  LOWERING TO 6 TO 9 FEET DURING THE DAY TUESDAY. DOMINANT 
  PERIOD OF AROUND 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-281300-
/O.CON.KSGX.SC.Y.0008.160329T0000Z-160329T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
903 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM MONDAY TO
11 AM PDT TUESDAY...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH GUSTS AROUND 25 KT.

* WAVES/SEAS...COMBINED SEAS RISING TO 7 TO 11 FEET WITH A 
  DOMINANT PERIOD OF AROUND 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
245 
WHUS76 KSGX 280915
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
215 AM PDT MON MAR 28 2016

...GUSTY WINDS AND STEEP SEAS THIS AFTERNOON THROUGH TUESDAY...

.A LOW PRESSURE SYSTEM MOVING INTO CALIFORNIA WILL CREATE GUSTY
WESTERLY WINDS AND STEEP SEAS THIS AFTERNOON THROUGH TUESDAY IN
THE COASTAL WATERS. WINDS AND SEAS WILL DIMINISH LATER TUESDAY 
AND WEDNESDAY.

PZZ775-281745-
/O.CON.KSGX.SC.Y.0008.160328T2100Z-160330T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
215 AM PDT MON MAR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT. LOCAL
  GUSTS 30 TO 35 KT NEAR SAN CLEMENTE ISLAND THIS EVENING.

* WAVES/SEAS...RISING TO 9 TO 13 FEET LATE TODAY...THEN LOWERING
  TO 6 TO 9 FEET DURING THE DAY TUESDAY. DOMINANT PERIOD 7 TO 9
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-281745-
/O.CON.KSGX.SC.Y.0008.160329T0000Z-160329T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
215 AM PDT MON MAR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM PDT TUESDAY...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH GUSTS AROUND 25 KT.

* WAVES/SEAS...COMBINED SEAS RISING TO 7 TO 11 FEET TONIGHT...THEN
  5 TO 8 FEET TUESDAY MORNING. DOMINANT PERIOD OF 7 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
856 
WHUS76 KSGX 281802
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1102 AM PDT MON MAR 28 2016

...GUSTY WINDS AND STEEP SEAS THROUGH MOST OF TUESDAY...

.A LOW PRESSURE SYSTEM MOVING INTO THE GREAT BASIN AREAS WILL
CREATE GUSTY WEST TO NORTHWEST WINDS OVER THE SAN DIEGO COUNTY 
COASTAL WATERS THIS AFTERNOON THROUGH MOST OF TUESDAY...AS WELL
AS STEEP SEAS NEAR OR ABOVE 10 FEET. CONDITIONS WILL IMPROVE LATE
TUESDAY NIGHT THROUGH WEDNESDAY.

PZZ775-290300-
/O.EXT.KSGX.SC.Y.0008.160328T1802Z-160330T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1102 AM PDT MON MAR 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT. LOCAL
  GUSTS TO 35 KT NEAR SAN CLEMENTE ISLAND TONIGHT INTO EARLY
  TUESDAY MORNING.

* WAVES/SEAS...RISING TO 9 TO 13 FEET LATE TODAY...THEN LOWERING
  TO 6 TO 9 FEET DURING THE DAY TUESDAY. DOMINANT PERIOD 7 TO 9
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-290300-
/O.EXT.KSGX.SC.Y.0008.160328T1802Z-160329T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
1102 AM PDT MON MAR 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH GUSTS AROUND 25 KT.

* WAVES/SEAS...COMBINED SEAS RISING TO 7 TO 11 FEET TONIGHT...THEN
  LOWERING TO 5 TO 8 FEET TUESDAY MORNING. DOMINANT PERIOD OF 7 TO
  9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON
031 
WHUS76 KSGX 290511
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1011 PM PDT MON MAR 28 2016

...GUSTY WINDS AND STEEP SEAS THROUGH MOST OF TUESDAY...

.A LOW PRESSURE SYSTEM MOVING INTO THE GREAT BASIN AREAS WILL
CREATE GUSTY WEST TO NORTHWEST WINDS OVER THE SAN DIEGO COUNTY
COASTAL WATERS THROUGH MOST OF TUESDAY...AS WELL AS STEEP SEAS
NEAR OR ABOVE 10 FEET. CONDITIONS WILL IMPROVE LATE TUESDAY NIGHT
THROUGH WEDNESDAY.

PZZ775-291300-
/O.CON.KSGX.SC.Y.0008.000000T0000Z-160330T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1011 PM PDT MON MAR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT. LOCAL
  GUSTS TO 35 KT NEAR SAN CLEMENTE ISLAND EARLY TUESDAY MORNING.

* WAVES/SEAS...RISING TO 9 TO 13 FEET LATE TODAY...THEN LOWERING 
  TO 6 TO 9 FEET DURING THE DAY TUESDAY. DOMINANT PERIOD 7 TO 9 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-291300-
/O.CON.KSGX.SC.Y.0008.000000T0000Z-160329T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
1011 PM PDT MON MAR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH GUSTS AROUND 25 KT.

* WAVES/SEAS...COMBINED SEAS RISING TO 7 TO 11 FEET TONIGHT... 
  THEN LOWERING TO 5 TO 8 FEET TUESDAY MORNING. DOMINANT PERIOD 
  OF 7 TO 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMB
111 
WHUS76 KSGX 290912
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
212 AM PDT TUE MAR 29 2016

...STRONG WINDS AND CHOPPY WAVES TODAY...

.STRONG WESTERLY WINDS WILL CREATE CHOPPY AND HAZARDOUS BOATING
CONDITIONS TODAY. WINDS AND SEAS WILL DIMINISH IN THE INNER WATERS
DURING THE DAY...BUT WILL CONTINUE IN THE OUTER WATERS THROUGH THE
EVENING. CONDITIONS WILL IMPROVE TONIGHT THROUGH WEDNESDAY.

PZZ775-291830-
/O.CON.KSGX.SC.Y.0008.000000T0000Z-160330T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
212 AM PDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT. LOCAL
  GUSTS TO 35 KT NEAR SAN CLEMENTE ISLAND THIS MORNING.

* WAVES/SEAS...COMBINED SEAS WILL PEAK THIS MORNING AT 10 TO 12
  FEET...THEN GRADUALLY DECREASE DURING THE DAY. A VERY SHORT
  PERIOD OF 6 TO 8 SECONDS WILL MAKE WAVES VERY STEEP AND
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-291800-
/O.CON.KSGX.SC.Y.0008.000000T0000Z-160329T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
212 AM PDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH GUSTS AROUND 25 KT.

* WAVES/SEAS...COMBINED SEAS WILL PEAK THIS MORNING AT 7 TO 10
  FEET...THEN GRADUALLY DECREASE DURING THE DAY. A VERY SHORT
  PERIOD OF 6 TO 8 SECONDS WILL MAKE WAVES VERY STEEP AND
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
427 
WHUS76 KSGX 292018
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
118 PM PDT TUE MAR 29 2016

...GUSTY WINDS AND CHOPPY WAVES TODAY...

.GUSTY WESTERLY WINDS WILL CONTINUE CHOPPY AND HAZARDOUS BOATING
CONDITIONS TODAY. WINDS AND SEAS WILL DIMINISH IN THE OUTER
WATERS THIS EVENING. CONDITIONS WILL IMPROVE TONIGHT THROUGH
WEDNESDAY.

PZZ775-300600-
/O.CON.KSGX.SC.Y.0008.000000T0000Z-160330T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
118 PM PDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 KT.

* WAVES/SEAS...COMBINED SEAS 6 TO 8 FT...WITH A VERY SHORT PERIOD
  OF 6 TO 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT
160 
WHUS76 KSGX 300611
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1111 PM PDT TUE MAR 29 2016

PZZ775-300715-
/O.EXP.KSGX.SC.Y.0008.000000T0000Z-160330T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1111 PM PDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DECREASED AND THE SMALL CRAFT ADVISORY HAS
EXPIRED.

$$

MM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 8:42 AM PDT, 3 hours 54 minutes earlier.

Area forecast discussion, Mar 27, 8:42 AM PDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
842 AM PDT SUN MAR 27 2016

.SYNOPSIS...
LOW PRESSURE APPROACHING FORM THE NORTH WILL BRING INCREASING
ONSHORE FLOW AND COOLING THROUGH MID WEEK. A DEEPENING MARINE LAYER
WILL ALSO BRING A CHANCE FOR LIGHT PRECIPITATION AT TIMES. WEST WINDS
WILL BECOME QUITE STRONG AND GUSTY OVER THE MOUNTAINS AND LOCALLY
INTO THE DESERTS RESULTING IN AREAS OF BLOWING DUST AND SAND LATE
MONDAY AND MONDAY NIGHT. THE DAYS WILL BE NOTICEABLY COOLER...
ESPECIALLY INLAND WHERE TEMPERATURES HAVE BEEN ABOVE NORMAL. DRY AND
WARMER FOR THE END OF THE WEEK UNDER A WEAK HIGH PRESSURE RIDGE.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE FORECAST WAS UPDATED EARLIER TO REDUCE MORNING CLOUDS...

MARINE STRATUS COVERED A GOOD PORTION OF THE CA BIGHT THIS
MORNING...AND EXTENDED INLAND OVER PORTIONS OF ORANGE COUNTY. IT WAS
SLOW TO MOVE INLAND OVER SAN DIEGO COUNTY THOUGH...ONLY MAKING IT
INTO SOUTHERN COASTAL AREAS AROUND SUNRISE. THE 15Z VISIBLE SATELLITE
IMAGE SHOWS MOSTLY CLEAR SKIES...EXCEPT FOR THE MARINE CLOUDS ALONG
THE COAST. THE 12Z MIRAMAR SOUNDING HAD A WEAK 4 DEGREE C INVERSION
BASED NEAR 2500 FT MSL WITH LIGHT AND VARIABLE WINDS BELOW TO THE
SFC. THE PW CONTINUED TO INCREASE AT 0.67 INCH. SURFACE PRESSURE
GRADIENTS ARE WEAK THIS MORNING...BUT ARE TRENDING ONSHORE TO NV.
WINDS ARE LIGHT WITH STRONGEST GUSTS UNDER 15 MPH AT 8 AM PDT.

SHOULD BE A FINE DAY ACROSS THE CWA ONCE THE MORNING STRATUS/FOG
BURN AWAY. THERE WILL BE SOME PATCHY HIGH CLOUDS ADVANCING FROM THE
NW...OTHERWISE SUNNY AND A BIT COOLER. LIGHT WINDS THIS MORNING WILL
GRADUALLY INCREASE AS THE SEA BREEZE DEVELOPS AND PUSHES INLAND.

A LOW PRESSURE TROUGH OVER THE PACNW THIS MORNING WILL DIVE SOUTH
OVER NOCAL MON MORNING...AND THEN SE ACROSS NV MON NIGHT. THE BROAD
CIRCULATION AROUND THIS SYSTEM WILL CAUSE SIGNIFICANT HEIGHT FALLS
AND COOLING ACROSS SOCAL ON MON. THE MARINE LAYER WILL RESPOND BY
DEEPENING SIGNIFICANTLY TO THE COASTAL SLOPES AS WESTERLY WINDS
INCREASE. SOME LIGHT PRECIPITATION MAY FALL FROM THE MARINE LAYER
ALONG AND WEST OF THE MTS THROUGH MON NIGHT...BUT THE MAIN IMPACT
WILL BE THE WIND. A HIGH WIND WARNING HAS BEEN POSTED OVER THE MTS
AND HIGH DESERTS...WITH A WIND ADVISORY OVER THE LOWER DESERTS
MON/MON NIGHT.

THE WINDS WILL SETTLE DOWN ON TUE...BUT WE WILL REMAIN UNDER THE
CIRCULATION OF THE BROAD AREA OF LOW PRESSURE THROUGH THU AS SEVERAL
IMPULSES SWIRL AROUND THE WESTERN PERIPHERY. THERE WILL BE A CHANCE
FOR SOME LIGHT PRECIPITATION ALONG AND WEST OF THE MTS MON THROUGH
WED...DECREASING THU. GREATEST AMOUNTS WILL BE ON THE COASTAL
SLOPES...BUT AMOUNTS LOOK TO BE VERY LIGHT WITH LIMITED MOISTURE
AVAILABLE.

HIGH TEMPERATURES MONDAY THROUGH WEDNESDAY WILL BE 5 TO 10 DEGREES F
BELOW AVERAGE INLAND...AND A FEW DEGREES BELOW AVERAGE NEAR THE
COAST.

AS THE LOW PRESSURE SYSTEM GRADUALLY SINKS SOUTH...A WEAK RIDGE WILL
REPLACE IT FRI THROUGH SUN. THIS WILL RETURN DAYTIME HIGHS TO AVERAGE
AND ABOVE.

&&

.AVIATION...

271530Z...COAST/VALLEYS/COASTAL MTN SLOPES...PATCHY STRATUS 10-15 SM
INLAND IN SAN DIEGO COUNTY AND 20-30 SM INLAND IN ORANGE COUNTY AND
EXTREME NORTHWEST INLAND EMPIRE...WITH BASES AROUND 1400 FT MSL AND
TOPS AROUND 1700-2400 FT MSL...SHOULD MOSTLY CLEAR OUT THROUGH 1800
UTC WITH MOSTLY SKC CONDITIONS THEN PREVAILING THROUGH 28/0000
UTC...ALTHOUGH THERE IS A CHANCE THAT SOME LOCAL SCT-BKN CLOUDS
AROUND 2000 FT MSL COULD STICK AROUND NEAR THE COAST THROUGH THE
AFTERNOON. 28/0000-1500 UTC...STRATUS RE-DEVELOPING AND DEEPENING AS
IT FILLS THE COAST AND VALLEY AREAS...AND EVEN EVENTUALLY INTO THE
MOUNTAIN PASSES AND LOWER COASTAL SLOPES WHERE MTN OBSCURATION COULD
OCCUR BY 28/1200 UTC. BASES AND TOPS WILL START OUT AT AROUND 1500-
2000 FT MSL AND 2500 FT MSL RESPECTIVELY...THEN RISE DURING THE
NIGHT AND EARLY MORNING HOURS BEFORE BASES REACH AROUND 2000-3000 FT
MSL AND TOPS REACH 4000-5000 FT MSL BY 28/1500 UTC.

MTN RIDGES/DESERT MTN SLOPES/DESERTS...MOSTLY SKC WITH UNRESTRICTED
VIS THROUGH 28/0000 UTC...THEN INCREASING CLOUDS AOA 20000 FT MSL
THROUGH MONDAY MORNING. SW TO W WIND GUSTS 30-40 KT DEVELOPING ALONG
THE RIDGES...DESERT SLOPES...LOCALLY INTO ADJACENT DESERT
AREAS...AND THROUGH/BELOW CANYONS/PASSES AFTER 28/0600 UTC WILL
CREATE MOD-STG UDDFS/LLWS OVER AND NE OR E OF THE MTNS.

&&

.MARINE...
830 AM...NO HAZARDOUS MARINE WEATHER CONDITIONS ARE EXPECTED THROUGH
MONDAY MORNING. AN UPPER-LEVEL LOW PRESSURE SYSTEM MOVING INTO THE
GREAT BASIN WILL PRODUCE WEST TO NORTHWEST WINDS GUSTING TO 25-30 KT
AND COMBINED STEEP SEAS REACHING NEAR OR ABOVE 10 FEET MONDAY
AFTERNOON THROUGH EARLY TUESDAY. THESE CONDITIONS WOULD BE HAZARDOUS
TO SMALL CRAFT. CONDITIONS WILL IMPROVE LATER TUESDAY THROUGH
THURSDAY.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM NOON MONDAY TO 3 AM PDT TUESDAY FOR APPLE
     AND LUCERNE VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SAN
     BERNARDINO COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-SAN
     GORGONIO PASS NEAR BANNING.

     WIND ADVISORY FROM NOON TO 10 PM PDT MONDAY FOR COACHELLA VALLEY-
     SAN DIEGO COUNTY DESERTS.

PZ...NONE.
&&

PUBLIC...JAD
AVIATION/MARINE...HARRISON

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:29 AM PDTHigh Wind WarningSGXRiverside, San Bernardino, San Diego48 hr
Mar 27, 3:29 AM PDTWind AdvisorySGXRiverside, San Diego18 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.